FullText URL mjou_061_085_098.pdf
Author Watanabe, Taisuke|
Abstract We verify some cases of a conjecture by C. Hayashi on the structure of the profile of a finite connected quandle.
Keywords connected quandle finite quandle
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 85
End Page 98
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University